Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

What does "Neutrophils 10.1 (1.9-8.2)" indicate?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 1766 Questions
HI, I was in the hospital a week agao with confusion and headache. My blood count was as follows: Platelet count 168 (179-408) Mean platelet count 7.7 (7.9-10.8) Segmentd Neutroph 88.5 (43-77) Lymphocytes 6.4 (16-46) Eosisinphils 0 (1-7) Neutrophils 10.1 (1.9-8.2) Lymphocites .7 (1.2-3.6)
Posted Tue, 11 Mar 2014 in Brain and Spine
Answered by Dr. T Shobha Deepak 2 hours later
Brief Answer: Excessive segment neutrophil usually seen in infec Detailed Answer: Hi Welcome to Healthcare-Magic Greetings of the day There is little excess if segmented Neutrophil. It could be seen in acute infection. In the absence of fever it's not significant. When you presented with Headache and confusion to the hospital what are the other investigation done? Was your blood pressure okay? Serum electrolyte was done? Looking at investigation of blood so far , it's not that significant. It would be helpful if you could provide detailed history. Take care Best Regards Dr T Shobha Deepak MBBS, MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor